Dirac–Sobolev Spaces and Sobolev Spaces

Access this Article

Author(s)

Abstract

The aim of this work is to study the first order Dirac-Sobolev spaces in <i>L</i><sup><i>p</i></sup> norm on an open subset of <b><i>R</i></b><sup>3</sup> to clarify its relationship with the corresponding Sobolev spaces. It is shown that for 1 < <i>p</i> < ∞, they coincide, while for <i>p</i> = 1, the latter spaces are proper subspaces of the former.

Journal

  • Funkcialaj Ekvacioj

    Funkcialaj Ekvacioj 53(2), 291-310, 2010

    Division of Functional Equations, The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130000419146
  • Text Lang
    ENG
  • ISSN
    0532-8721
  • Data Source
    J-STAGE 
Page Top